# SDR SIMA20150221005

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 40,158 hours, 33,711 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING PNEUMATIC ICE TEST IN AIR BLD 2 LEAK WITH ASSOCIATED LOUD BANG HEARD IN COCKPIT & IN CABIN.  FOUND RT BLEED DUCT JOINT 9 SEPARATED.  INSTALLED NEW O RINGS & CLAMP IAW AMM 36-11-00.  LEAK & OPERATIONS CHECKED GOOD IAW AMM 36-00-00.
